# SDR SWI2025F00891

- Difficulty date: May 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL PANEL HAS SEVERAL SPOTS OF CORROSION FS409+128 Â€“ 559   (C-CHECK RO 07/11/2025)REMOVED CORROSION ON LH SIDE PRESSURE FLOOR SILL NUMBERED #1 BETWEEN FS424- FS439 AT FASTENER HOLE REF CRJ-200 SRM 51-21-06. REPAIRED IAW REO 601R-53-41-666 REV. -C DATED: 2012-11-06 ALL APPLICABLE STEPS CW. M-337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH. BLEND OUT ONLY NO WEIGHT CHANGE.
